Product search results for brand:Calprofen: (showing 1 to 1 of 1)

Order by: Relevance | Price: Low to High, High to Low

Save for later
Calprofen 100 mg/5 ml Oral Suspension Ibuprofen - 100ml

Calprofen 100 mg/5 ml Oral Suspension Ibuprofen - 100ml

12 Advantage card points. Pain & Fever Relief. See details below, always read the label.Suitable for: Children aged 3 months to 12 years.Active ingredients: Ibuprofen. FREE Delivery on orders over 45 GBP.

£3.50
More Information